# SDR VNAA2024022011101

- Difficulty date: February 16, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 29,779 hours, 22,817 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Diaphragm
- Part number: UNKNOWN
- Condition: Obstructed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALT CAUTION MSG, AT FLT LEVEL 360, CABIN ALT WENT TO 9000FLT / INSPECTED THE #2 SAFETY VALVE AND FOUND LOOSE INSULATION STUCK BETWEEN THE DIAPHRAGM AND ITÂ€™S SEAT. REMOVED INSULATION AND PERFORMED A FUNCTIONAL TEST OF THE SAFETY VALVE IAW CRJ 700 AMM 21-32-03-720-802-A01. PERFORMED A PRESSURIZATION CHECK OF THE AIRCRAFT IAW CRJ 700 AMM 21-31-00-910-801-A01-PSA. OPS CHECKS GOOD.
